# SDR HNAA2025051200336

- Difficulty date: April 15, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F040415 LH WING SPLICE 13 CRACKED.  REMOVED AND REPLACED LH WING SPLICE 13 IAW EMB 145 SRM 51-40-02 IAW ETD2025-145-905692 REV B AND EO1-57-25-0168
